# SDR SWIA200515037

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 3,769 hours, 3,228 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM AND MACH TRIM CAUTION MSGS AT ALTITUDE.  REPLACED F/O'S TRIM SWITCH IAW CRJ MM 27-41-30.  OPERATIONAL CHECK GOOD.
